The Poincare series of a simple complete ideal of a two-dimensional regular local ring

Autor(en): Kiyek, K.
Moyano-Fernandez, J. J.
Stichwörter: 2ND KIND; Mathematics; Mathematics, Applied; PRIME DIVISORS
Erscheinungsdatum: 2009
Herausgeber: ELSEVIER SCIENCE BV
Journal: JOURNAL OF PURE AND APPLIED ALGEBRA
Volumen: 213
Ausgabe: 9
Startseite: 1777
Seitenende: 1787
Zusammenfassung: 
The aim of this work is to introduce both a classical and a motivic Poincare series associated with a residually rational simple complete m-primary ideal p of a two-dimensional regular local ring (R, m). We describe them in terms of the generators of the value semigroup of p, and compare them with the Poincare series arising from a general element f for p. (C) 2009 Elsevier B.V. All rights reserved.
ISSN: 00224049
DOI: 10.1016/j.jpaa.2009.01.001

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 27, 2024

Google ScholarTM

Check

Altmetric